# SDR ASAA2020071382887

- Difficulty date: July 8, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 24,309 hours, 7,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ABOVE 4DF, ROWS 9-13DF. ALSO INOPERATIVE AT DOOR R1 (ALL LIGHTS). RT FWD OVERWING EXIT LIGHT OUTSIDE INOPERATIVE.  GROUNDED - YES. SWAPPED COMPLETE POWER SUPPLY IN LIGHTS AT R1 DOOR OPERABLE. SWAPPED UNITS BACK. SUSPECT BATTERY PACK. REPLACED TWO BATTERY PACKS. ALL LIGHTS NOW FUNCTIONAL.
